# SDR AALA201707059025

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 30,029 hours, 10,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT SIGN BROKEN ON DOOR 4L REPLACED L4 DOOR EMERGENCY LIGHT EXIT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
